# SDR C2XA05BT054

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 14,011 hours, 10,402 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ODOR OF BURNING PLASTIC OCCURRED IN CRUISE, TURNED OFF RECIRCULATING FAN, ODOR WENT AWAY.  ODOR ONLY IN COCKPIT.  INSPECTED CABIN AND COCKPIT FOR BURNING ODOR. NO UNUSUAL ODOR.  PERFORMED OPERATIONAL CHECK OF RECIRCULATION FAN IAW EMB145 MM 21-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  CREW REPORTED STRONG ODOR IN COCKPIT ON DESCENT, SIMILAR TO THAT AS DISCRIBED IN LAST ENTRY.  ODOR COULD ALSO BE DESCRIBED AS AN INTENSE MILDEW.  MAINTENANCE PERFORMED ENGINE RUNS IAW EMB MM 71-00-01.  ALSO RAN APU AND ALL BLEED SYSTEM IAW EMB145 MM 49-00-00 AND 36-00-00.  COULD NOT DUPLICATE ODOR.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
